Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took erythromycin for itchy throat. Had papillary thyroid cancer. How to get relief?

I have a very itchy throat. The MD gave me erythromycin 5 day course in early December. The med took care of the fever and phlegm . I m 43 years male old with a history of papillary thyroid cancer with thyroidectomy , in 2008 and Type 2 DM. I saw my ENT in the grocery store and he we talked at length and he said based on my description of symptoms he ruled out cancer. He did tell me to take omperazole but I haven t so far done. The itchy throat happens every 1/2 hour and last a minute. The itch is intense and relieved by coughing. No fever, phelgm, weakness just a an itchy throat that attacks at least once in an hour. Lying down does not relieve symptom. Thanks
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
Gastro intestinal reflux disorder (GERD) may be a cause. YOu should follow you ENT specialist's advice. Thyroid cancer to be followed with regular thyroglobulin assay and occasionally for radioiodine uptake scan. I dont know whether your radioiodine ablation treatment was done before or not. anyway you should visit your oncologist at regular interval. take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor